# SDR 2016F00228

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: General aviation
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 8,180 hours, 5,375 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Part time: 8,180 hours, 5,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB RODS LIGHTNING HOLE (IN RUDDER) CRACKED. MINOR IN SCOPE.
